# SDR AALA20020633

- Difficulty date: May 9, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE PATH LIGHTS COACH SECTION INOPERATIVE.  REPLACED EMERGENCY ESCAPE PATH LIGHTS BATTERY PACK FOR COACH SECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
